MAUDE Adverse Event Report: Nobel Biocare AB NobelReplace CC RP 5.0x8mm; Endosseous Dental Implant

Nobel Biocare AB NobelReplace CC RP 5.0x8mm; Endosseous Dental Implant
Catalog Number 36710
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Sinus Perforation (2277)
Type of Reportable Event Serious Injury

Brand Name
NobelReplace CC RP 5.0x8mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Nobel Biocare AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key50954471
Report Number2027971-2026-134276
Device Sequence Number9551936
Product Code DZE
UDI-Device Identifier07332747160550
UDI-Public(01)07332747160550(10)12284027(17)310101
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/30/2026
Report Date (Section F) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number36710
Device Lot Number12284027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/29/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale